# SDR DALA105969882

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N570MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 66,228 hours, 63,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 1-9 & 19-22 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE APPLICABLE BATTERIES.  OPERATIONAL CHECK WAS GOOD.
